Loading...
Loading...

Go to the content (press return)

General matching of two spherically symmetric spacetimes

Author
Fayos, F.; Senovilla, J.; Torres, R.
Type of activity
Journal article
Journal
Physical review. D, Particles, fields, gravitation, and cosmology
Date of publication
1996-10-01
Volume
54
Number
8
First page
4862
Last page
4872
DOI
https://doi.org/10.1103/PhysRevD.54.4862 Open in new window
URL
http://link.aps.org/doi/10.1103/PhysRevD.54.4862 Open in new window
Group of research
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants